马红彩

2015-06-01

基本信息

  • 姓 名:马红彩

  • 系 别:数学系

  • 职 称:副教授

  • 办公电话:67792311

  • 电子邮件:hongcaima@dhu.edu.cn

教育背景

  • 1990年--1992年 洛阳高等师范专科学校 数学专业(数学分析、高等代数、空间解析几何、复变函数、高等几何、概率论与数理统计、计算机、普通物理学、教育心理学等)

  • 1994年--1997年河南财经学院 会计学专业(财务管理、市场营销、高数、英语、会计学原理、管理会计、统计学、经济法、审计学、管理学、财政金融学等)

  • 1999年--2002年郑州大学 基础数学专业(经典可积系统、抽象代数、代数曲线、群论、微分流形、代数拓扑、泛函分析、微分几何、英语、哲学)

  • 2002年--2005年上海交通大学 理论物理专业(主修课程: 非线性系统稳定性分析、孤子理论选题、科学计算(小波分析)、多媒体文献阅读、英语、哲学等)

论文情况

  • H.-C. Ma, Darboux Transformation and Soliton Solution, J. Zhengzhou Univ. 34 (2002) 11–17.

  • Ma hong-cai, A simple method to generate Lie point symmetry groups of (3+1)-dimensional Jimbo-Miwa equation Chin. Phys. Lett. 22 (2005) 554-557 (SCI)

  • Lou sen-yue, Ma hong-cai, Non-Lie symmetry groups of (2+1)-dimensional nonlinear systems obtained from a simple direct method J. Phys. A: Math. Gen. 38 (2005) L129-L137 (SCI)

  • Ma hong-cai, Lou sen-yue, Finite symmetry transformation groups and exact solutions of Lax integrable systems Chin. Phys. 2005,14(8)(SCI,EI)

  • Ma hong-cai, Generating Lie point symmetry groups of (2+1)-dimensional Broer-Kaup equation via a simple direct method Commn.Thero.Phys.43(2005),1047-1052 (SCI)

  • Ma hong-cai, Lou sen-yue, Solutions generated from the symmetry group of the (2+1)-dimensional Sine-gordon system Z. Naturforsch.60a(2005) 229-236(SCI)

  • Ma hong-cai, Lou sen-yue, Finite symmetry transformation groups and exact solutions of Lax integrable systems Commn.Thero.Phys.44(2005), 193-196(SCI)

  • Lou sen-yue, Ma hong-cai, Finite symmetry transformation groups and exact solutions of Lax integrable systems Chaos, Soliton & Fractals 30(2006) 804-821 (EI)

  • Ma hong-cai, Lou sen-yue, Non-Lie symmetry groups of (2+1)-dimensional nonlinear systems Commun. Theor. Phys. 46(2006) 1005-1010 (SCI)

  • Ma hong-cai, Lou sen-yue and Deng ai-ping, Lie Symmetry Groups of (2+1)-Dimensional BKP Equation and Its New Solutions Commun. Theor. Phys. 50(2008) 685-688 (SCI)

  • Ma hong-cai, Lou sen-yue and Deng ai-ping, Lie symmetry groups of high dimensional no-integral nonlinear systems Journal of Physics: Conference Series 96 (2008) 012166 (EI)

  • Ma hong-cai, Zhang ya-li and Deng ai-ping, Auxiliary Equation Method and New Exact Solutions of BKP Equation 《数学季刊》2 (2008)159-164.(核心)

  • Hongcai Ma, Yaodong Yu and Dongjie Ge, New exact traveling wave solutions for the modified form of Degasperis-Procesi equation Applied Mathematics and Computation 203 (2008) 792-798. (SCI)

  • Hongcai Ma, Dongjie Ge and Yaodong Yu,New periodic wave solutions, localized excitations and their interaction for (2+1)-dimensional Burgers equation Chinese Physics B 17 (2008) 4344-4353 (SCI)

  • Hongcai Ma, Yan Wang and Zhenyun Qin, New exact complex traveling wave solutions for (2+1)-dimensional BKP equation Applied Mathematics and Computation 208 (2009), pp. 564-568 (SCI)

  • Ma hongcai and Deng aiping, New exact complex solutions for third-order isospectral AKNS and the MBBM equations Int. J. nonlinear Sci. Num. Sim.10 (2009) 211-215(SCI)

  • Ma hongcai, Yu yaodong and Ge dongjie, New exact travelling wave solutions for the Zakharov-Kuznetsov equation Commun. Theor. Phys. 51 (2009) 609-612(SCI)

  • Ma hongcai, Yu yaodong and Ge dongjie, Auxiliary equation method for the Zakharov-Kuznetsov (ZK) equationComputers and Mathematics with Applications 58 (2009) 2523-2527 (SCI)

  • Ge dongjie, Ma hongcai and Yu yaodong, New periodic wave solutions, localized excitations and their interaction for (2+1)-dimensional KdV equation 数学季刊(2009) 24 (4) 525-536. (核心)

  • Ma hongcai, Deng aiping and Qin zhenyun, New periodic solution to Jacobi Elliptic functions of a (2+1)-dimensional BKP equation and a generalized Klein-Gordon equationChin. Phys. Lett. 26 (2009)040201-040204(SCI)

  • Yaodong Yu, Hongcai Ma, Explicit solutions of (2 + 1)-dimensional nonlinear KP-BBM equation by using Exp-function methodApplied Mathematics and Computation217 (2010) pp. 1391-1397 (SCI)

  • Yaodong Yu, Hongcai Ma, Exact Solutions of the Combined KdV-Burgers Equation with Variable Coefficients Applied Mathematics and Computation 215 (2010) 3534–3540.(SCI)

  • Hongcai Ma, Aiping Deng and Yan Wang, Exact solution of KdV equation with variable coefficientsComputers and Mathematics with Applications 61 (2011) 2278–2280. (SCI)

  • H. Ma, Z. Zhang, A. Deng, A New Periodic Solution to Jacobi Elliptic Functions of MKdV Equation and BBM Equation, Acta Mathematicae Applicatae Sinica, English Series. 28 (2012) 409–415.

  • Z. Qin, W. Ma, H. Ma, Painlevé Integrability of Coupled Variable Coefficient Higher-Order Nonlinear Schrödinger Equations with Free Parameters, 数学年刊: A 辑. 33 (2012) 229–236.

  • H.-C. Ma, Z. Qin, A. Deng, Symmetry Transformation and New Exact Multiple Kink and Singular Kink Solutions for (2+1)-Dimensional Nonlinear Models Generated by the Jaulent–Miodek Hierarchy, Communications in Theoretical Physics. 59 (2013) 141–145.

  • Z. Qin, G. Mu,H.-C. Ma, G’/G-expansion method for the fifth-order forms of KdV–Sawada–Kotera equation, Appl. Math. Comput. 222 (2013) 29–33.

  • H.-C. Ma, Y.-B. Bai, Wronskian determinant solutions for the (3+1)-dimensional Boiti-Leon-Manna-Pempinelli equation, J. Appl. Math. Phys. 1 (2013) 18–24.

  • Hongcai Ma, Zhenyun Qin and Aiping Deng,Lie symmetry and exact solution of (2+1)-dimensional generalized KP equation with variable coefficients, preprint.

  • Hongcai Ma, Yongbin Bai, Exact three-wave solutions for the (3+1)-dimensionalBoiti-Leon-Manna-Pempinelli equation, to be published in Advances in Difference Equations.

  • Hongcai Ma, Yongbin Bai,New solutions of the Schwarz-Korteweg-de Vries equation in 2+1 dimensions with the gauge transformation, to be published inInternational Journal of Nonlinear Science

主持及参与项目

  • 2007.1-2007.12, 主持《非线性系统的对称与精确解的研究》国家自然科学基金主任基金。

  • 2009年-2010年,主持《复杂非线性系统的对称与精确解的研究》中央高校专项基金。

  • 2010年-2013年,主持《离散可积系统》中央高校专项基金。

  • 2014年-2017年,主持《复杂非线性系统的几个问题研究》国家自然科学基金面上项目。

  • 2009年-2011年,参与《非线性发展方程及其吸引子》国家自然科学基金面上项目。

  • 2014年-2016年,参与《若干运算下图的代数表示与刻画》上海市自然科学基金项目。